Biblioteca de la Universidad Complutense de Madrid

Pointed shape and global attractors for metrizable spaces A

Impacto



Romero Ruiz del Portal, Francisco y Giraldo, A. y Jimenez, R. y Morón, Manuel A. y Rodríguez Sanjurjo, José Manuel (2011) Pointed shape and global attractors for metrizable spaces A. Topology and its Applications, 158 (2). pp. 167-176. ISSN 0166-8641

[img]
Vista previa
PDF
230kB

URL Oficial: http://www.sciencedirect.com/science/journal/01668641



Resumen

In this paper we consider two notions of attractors for semidynamical systems de ned in metric spaces. We show that Borsuk's weak and strong shape theories are a convenient framework to study the global properties which the attractor inherits from the phase space.
Moreover we obtain pointed equivalences (even in the absence of equilibria) which allow to consider also pointed invariants, like shape groups.


Tipo de documento:Artículo
Palabras clave:Shape theory; Shape groups; (Semi)dynamical system; Attractor
Materias:Ciencias > Matemáticas > Topología
Código ID:13987
Referencias:

[1] A.Beck, On invariant sets, Annals of Math. 2, 67 (1958) 99-103.

[2] N.P.Bhatia, G.P.Szegö, Stability theory of dynamical systems, Springer, Berlin, 1970.

[3] B.A.Bogatyi, V.I.Gutsu, On the structure of attracting compacta, Differentsial'nye Uravneniya, 25 (1989) 907-909.

[4] K.Borsuk, Concerning homotopy properties of compacta, Fund.Math. 62 (1968) 223-254.

[5] K.Borsuk, On the concept of shape for metrizable spaces, Bull. Acad. Polon. Sci. 18 (1970) 127-132.

[6] K.Borsuk, On position of sets in spaces, Fund.Math. 79 (1973) 141-158.

[7] K.Borsuk, Theory of shape, Monogra¯e Matematyczne 59, Polish Scientific Publishers, Warszawa 1975.

[8] A.Cima, F.Mañosas, J.Villadelprat, A Poincaré-Hopf theorem for noncompact manifolds, Topology, 37 (1998) 261-277.

[9] C.C.Conley, Isolated invariant sets and the Morse index, CBMS, 38, A.M.S. Providence R.I., 1978.

[10] J.Dydak, The Whitehead ad the Smale theorems in shape theory, Dissertationes Mathematicae, Warszawa 1979.

[11] J.Dydak, J.Segal, Shape theory: an introduction, Lecture Notes in Math. 688. Springer-Verlag, Berlin 1978.

[12] R.H.Fox, On shape, Fund. Math. 74 (1972) 47-71.

[13] B.M.Garay, Strong cellularity and global asymptotic stability, Fund.Math. 138 (1991) 147-154.

[14] R.Geoghegan, R.Summerhill, Concerning the shapes of finite-dimensional compacta, Trans. AMS, 179 (1973) 281-292.

[15] A.Giraldo, J.M.R.Sanjurjo, On the global structure of invariant regions of flows with asymptotically stable attractors, Math.Z. 232 (1999) 739-746.

[16] A.Giraldo and J.M.R.Sanjurjo, Generalized Bebutov systems: a dynamical interpretation of shape, J. Math. Soc. Japan 51 (1999) 937-954.

[17] A.Giraldo, M.A. Morón, F.R.Ruiz del Portal, J.M.R.Sanjurjo, Some duality properties of non-saddle sets, Topology and its Appl. 113 (2001) 51-59.

[18] A.Giraldo, M.A. Morón, F.R.Ruiz del Portal, J.M.R.Sanjurjo, Shape of global attractors in topological spaces, Nonlinear Analysis 60 (2005) 837847.

[19] M.Gobbino, M.Sardella, On the connectedness of attractors for dynamical systems, Journal of Diff. Equations 133 (1997) 1-14.

[20] M.Gobbino, Topological properties of attractors for dynamical systems, Topology 40 (2000) 279-298.

[21] S.Godlewski, S.Nowak, On two notions of shape, Bull. Acad. Polon. Sci. 20 (1972) 387-393.

[22] J.B.Gäunther, J.Segal, Every attractor of a flow on a manifold has the shape of a finite polyhedron, Proc. AMS 119 (1993) 321-329.

[23] J.Hale, Asymptotic behaviour of dissipative systems, AMS surveys and monographics 25. AMS Providence R.I.

[24] H.M.Hastings, Shape theory and dynamical systems in M.G.Markely and W.Perizzo: The structure of attractors in dynamical systems, Lect. Notes in Math. 688 (1978) 150-160. Springer-Verlag.

[25] H.M.Hastings, A higher dimensional Poincaré-Bendixon theorem, Glasnik Mat. 34 (1979) 263-268.

[26] L.Kapitanski, I. Rodnianski, Shape and Morse theory of attractors, Communications in Pure and Applied Math. 53, (2000) 218-242.

[27] J.Keesling, On the Whitehead theorem in shape theory, Fund. Math. 92, (1976) 247-253.

[28] J.Keesling, Locally compact full homeomorphism groups are zero-dimensional, Proc. of the Amer. Math Soc. 29, (1971) 390-396.

[29] S.Mardešić, Shapes for topological spaces, Gen. Top. Appl. 3 (1973) 265-282.

[30] S. Mardešić, J.Segal, Shape theory, North-Holland, Amsterdam, 1982.

[31] K.Morita, On shapes of topological spaces, Fund. Math. 86 (1975) 251-259.

[32] M.A. Morón, F.R Ruiz del Portal, Ultrametrics and infinite dimensional Whitehead theorems in shape theory, Manuscripta Math. 89, (1996) 325-333.

[33] M.Mrozek, Shape index and other indices of Conley type for local maps on locally compact Hausdorff spaces, Fund. Math. 145, 1, (1994) 15-37.

[34] J.W.Robbin, D.Salamon, Dynamical systems, shape theory and the Conley index, Ergodic Th. And Dynamical Systems, 8 (1988), 375-393.

[35] J.T.Rogers, The shape of a cross-section of the solution funnel of an ordinary differential equation, Illinois J. Math. 21 (1977) 420-426.

[36] D.Salamon, Connected simple systems and the Conley index of isolated invariant sets, Trans. AMS. 291 (1985) 1-41.

[37] J.M.R.Sanjurjo, Multihomotopy, Čech spaces of maps and shape groups, Proc. London Math. Soc. 69 (1994) 330-344.

[38] J.M.R. Sanjurjo, On the structure of uniform attractors, J. Math. Anal. Appl. 192 (1995) 519-528.

[39] C.Tezer, Shift equivalence in homotopy, Math.Z. 210 (1992) 197-201.

[40] H.Vaughan, On locally compact metrizable spaces, Bulletin Amer.Math.Soc. 43 (1937) 532-535.

Depositado:07 Dic 2011 12:25
Última Modificación:06 Feb 2014 09:57

Sólo personal del repositorio: página de control del artículo